Article citationsMore>>

S. Nelson and M. Neumann, “Generalizations of the Projection Method with Applications to SOR Theory for Hermitian Positive Semidefinite Linear Systems,” Numerische Mathematik, Vol. 51, No. 2, 1987, pp. 123-141.doi:10.1007/BF01396746

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.